RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 1, Page 143 (Mi msb4256)  

This article is cited in 2 scientific papers (total in 2 papers)

Letter to the Editor

A. E. Zalesskii


Full text: PDF file (84 kB)

Bibliographic databases:


Citation: A. E. Zalesskii, “Letter to the Editor”, Mat. Sb. (N.S.), 71(113):1 (1966), 143

Citation in format AMSBIB
\Bibitem{Zal66}
\by A.~E.~Zalesskii
\paper Letter to the Editor
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 1
\pages 143
\mathnet{http://mi.mathnet.ru/msb4256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195951}
\zmath{https://zbmath.org/?q=an:0178.36702}


Linking options:
  • http://mi.mathnet.ru/eng/msb4256
  • http://mi.mathnet.ru/eng/msb/v113/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. A. E. Zalesskii, “The radical of the group algebra of a solvable group is locally nilpotent”, Math. USSR-Izv., 8:5 (1974), 979–990  mathnet  crossref  mathscinet  zmath
    2. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:127
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019